It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 3 Showing 1 - 20 of 59 for fosamax and acid reflux. (0.623 seconds)


... I have posted a few messages on this board and others trying to figure out if my osteo medicine, Binosto, similar to Fosamax, was causing all my problems, and I am now convinced, it did! ... (4 replies)
... Anyone have problems with both Osteoporosis and Acid Reflux? ... (17 replies)
... I do have heartburn and osteoprosis ive been given Fosamax but it worsend my acid reflux i've stopted taking it Ithink that all drugs for osteo are bad for heartburn ? ... (17 replies)

... It wouldn't surprise me if your acid reflux was caused by the Fosamax. ... (17 replies)
... However, I have had moderate acid reflux problems for some time. The gastroenterologist nurse said to just take a prevacid or nexium after the actonel and keep taking it. The gynocologist said to stop for a month and see how I do with just increasing calcium via milk. ... (4 replies)
... These HAVE been known to cause all sorts of body pains and acid reflux problems. ... (2 replies)
... I have both Osteoporosis and GERD. ... (17 replies)
... Yes, the Fosamax improved my bones. The last time I had a bone density test. My bone mass was norman. ... (17 replies)
... Thanks. I have been on Fosamax for 11 years. I have been hearing you need to get off after 10 years. I also have been hearing that Nexium makes bone loss worse. ... (17 replies)
... That's one of main reasons that I won't take bisphosponates is because it causes stomach problems and usually you need to take the osteo medication indefinitely. ... (17 replies)
... my old gyno retired. He took no time with me and gave me no nutrition, vitamin or exercise advise at all. ... (4 replies)
... loss in bone density. I'm surprised the doctor prescribed Actonel to you with known GI problems. I tried 3 Fosamax pills before my known stomach problems and my stomach was on fire. ... (4 replies)
... iI was replying to Snowmelts when I hit the wrong key and it was gone so forgive me if I am repeating myself. Sorry Evista made you sick. ... (72 replies)
... (15 replies)
... I was prescribed Boniva and took for one year to treat Osteopena in my hips. I quite taking because I could not afford, and friends were warning me about long term affects. About a month after getting off the Boniva, I started having severe stomach problems. ... (15 replies)
... My internist looked up Actonel in a huge medical book and it had 2 pages of side effects including ligaments. ... (58 replies)
Fosamax dosage
Apr 12, 2006
... Based on that information you were absolutely correct to stop the drug. I'm not sure why your doctor made that assumption that it was not the drug! (20 replies)
Fosamax dosage
Jan 29, 2006
... My doctor put me on fosamax about six months ago. He said I had slight bone loss in one hip. I had no problems for several months other than a stale taste in my mouth. ... (20 replies)
... I found all of the comments on this message board very interesting. I have been taking Actonel for one month and Fosamax for one dose before that. The Fosamax made me very sick. I felt like I was seasick for a week straight and experienced severe bone pain in my hips, wrists and legs. ... (9 replies)
Effects of fosamax
May 17, 2005
... STOP......DON'T TAKE ANOTHER PILL, you are having a reaction to Fosamax and it can be very serious. Breathing problem is one of the symptoms and you can land in ER. ... (2 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 06:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!